# SDR MWEA00869

- Difficulty date: October 5, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 68,527 hours, 58,925 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Audio Panel
- Part number: G2459
- Part serial: 009
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KANSAS CITY, CREW WAS UNABLE TO TRANSMIT OR RECEIVE VOICE COMMUNICATIONS.  MAINTENANCE REMOVED AND REPLACED CAPTAINS AUDIO CONTROL PANEL AND MICROPHONE.
